# SDR UPS99230440

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LIGHT SURFACE CORROSION ON FLOOR SUPPORT CHANNEL BS 570 RBL 10.  CORROSION REMOVED AND FOUND TO BE BEYOND LIMITS IAW 53-10-1, CHANNEL REPAIRED IAW SRM 53-10-5 FIG 4.
